# SDR ASOA20131109268

- Difficulty date: November 9, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 27,542 hours, 21,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595003
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  GALLEY SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 17-18 AND STRINGERS 21L-21R.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-21-01.  ACFT APPROVED FOR RETURN TO SERVICE.
